# SDR ASAA0853558

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 8,954 hours, 2,653 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8654
- Condition: Failed
- Location: Rt Pack
- Part time: 8,954 hours, 2,653 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

IN FLIGHT RIGHT PACK TEMP EXCEEDED 80 CELSIUS WITH TEMP CONTROLLERS IN FULL COLD SUPPLY DUCT TEMP 40 CELSIUS CAB TEMP 32 CELSIUS.  WORSE WITH TRIM AIR OFF.  TURNED PACK OFF AND TEMPS DECREASED.  PERFORMED BITE TEST OF BOTH ZONE TEMP CONTROLLERS.  FOUND RT TEMP CONTROL VALVE FAILED.  SWAP RT TEMP CONTROL VALVE WITH AFT TRIM AIR VALVE.  PERFORMED ZONE TEMP CONTROL BITE AND CHECKS GOOD.  SYS OPS CHECKED NORMAL.  REF FIM 21 61 00 AMM 21 51 10 AND AMM 21 61 21. C N 1003011 VERIFIED RT OPS CHECKED OK.  PERFORMED BITE CHECK ON BOTH TEMP CONTROLLERS RT AFT CABIN ZONE TRIM AIR MOD VALVE FAULT LIGHT ILLUMINATED.  REMOVED AND REPLACED RT AFT CABIN ZONE TRIM AIR MOD VALVE, OPS LEAK CHECK GOOD.  GROUND VERIFICATION SUCCESSFUL.
